Low Dose Accutane for TRT Acne

Acne is so frustrating while on TRT! I'm thinking of trying "off label" therapy with Accutane - micro-dosing with just 10mg of generic accutane every other day.

One of the problems I see is my "go to" overseas pharmacy (All Day Chemists and ReliableRX) do not carry generic accutane.

Has anyone here tried this type of treatment for acne? Where do you source your accutane?

Accutane Protocol 10mg every other day

Thanks in advance for the replies!
 

sh1973

Active Member
Accurate is a wicked drug that I wouldn’t recommend anyone taking. Much easier to lower your dose and get in a range that makes the acne subside. I’ve had acne a few times on the side of head and neck and have used Tazorac cream which works wonders. You will have to get it from a dermatologist and insurance will cover it.
 

Rain27

Member
Hace años lo use por recomendacion de un dermatologo , lo use como 3 o 4 meses un comprimido diario .
Disculpen mi ignorancia pero porque es tan malo ?
 

Vvs1

Active Member
One recent study I've read was accutane causing stiff man syndrome after 10 days of use. Then reversing after cessation.

There's so many symptoms it can trigger, and they can be irreversible. All it takes is one symptom to drive you into regret. Cherish the health you have, and deal with the acne in natural ways. All guys with post accutane would gladly trade post drug problems for their old acne.

Please visit an accutane forum if you don't believe me.
 

Biggee

New Member
I have used accutane for extended periods of time and I have know several people that did the same. I would estimate that I have been on low dose for a total of 5 out of the last 10 years. Typical dose was 20mg 3-4 times per week. At that dose it works extremely well and neither I nor my friends have experienced any serious side effects. I wouldn’t recommend that other people do what I did but that has been my personal experience.
 

Jason Sypolt

Administrator
Do not take Accutane. Isotretinoin is a 5-ar inhibitor like Finasteride and in fact causes the same problems in people. I took it as a kid and it's the reason why I'm on TRT. It can destroy your body's ability to produce DHT no matter how much testosterone you are on after you stop taking it and wreck your libido for the rest of your life.

That isn't even one of the drug's worst side effects. Don't take it, you will live to regret it.

If the acne won't go away or respond to treatments then it isn't acne. Try an anti-fungal or LDN.
 

Smokey

Member
Acne is so frustrating while on TRT! I'm thinking of trying "off label" therapy with Accutane - micro-dosing with just 10mg of generic accutane every other day.

One of the problems I see is my "go to" overseas pharmacy (All Day Chemists and ReliableRX) do not carry generic accutane.

Has anyone here tried this type of treatment for acne? Where do you source your accutane?

Accutane Protocol 10mg every other day

Thanks in advance for the replies!
After many many protocols, I now use cream to the testicles and feel normal with no acne and still have a pump to the muscle
 

Vvs1

Active Member
You"re rolling the dice with this drug. I'm a victim. I wish someone had warned me. Word is slowly getting out.
Even if it's 1 out of 10, if the you"re the "1" your life is changed forever.

Google "accutane sexual dysfunction" and read...

https://rxisk.org/accutane-30-years-of-trading-our-sex-lives-for-clear-skin/

Has TRT fixed anything, if you tried it? I'm always searching the PFS forums for cures /supplements. I'd be happy to share.

Damn them, those pharmaceuticals owe people a cure.
 

Jason Sypolt

Administrator
Has TRT fixed anything, if you tried it? I'm always searching the PFS forums for cures /supplements. I'd be happy to share.

Damn them, those pharmaceuticals owe people a cure.
Try a compounded cream on your scrotum daily and talk to a competent doctor about your thyroid. That helped a lot for me, especially supplementing injections with cream. The side effects are permanent but most of the time now things are better than not.
 

DaveK22

Member
Has TRT fixed anything, if you tried it? I'm always searching the PFS forums for cures /supplements. I'd be happy to share.

Damn them, those pharmaceuticals owe people a cure.

TRT & HCG after 1 year slowly brought my libido back. Still have mild to moderate ED so I use trimix for that or occasionallly Levitra. Not a cure but best treatment for me after trying a zillion things first.

I did a 28 day water fast even...that is documented on propeciahelp site. I laugh hearing recent talk about whether the "36 hr fast" is safe or not. Nothing but water for 28 days...an interesting experience lol
 

S1W

Active Member
Echoing what others have said, stay away from Accutane. I was put on it as a teenager and strongly believe that is why I’m here posting on a TRT forum.

Things were never the same after taking that poison.

TRT has made a huge difference for me in treating post-Accutane issues. But if I could do it all over again, I’d skip the Accutane and live with the acne.

Also, FWIW, I still get acne. Of course nothing like I had when I was 16, but it’s not like Accutane will make it so that you never get any acne again.
 
Do not take Accutane. Isotretinoin is a 5-ar inhibitor like Finasteride and in fact causes the same problems in people. I took it as a kid and it's the reason why I'm on TRT. It can destroy your body's ability to produce DHT no matter how much testosterone you are on after you stop taking it and wreck your libido for the rest of your life.

That isn't even one of the drug's worst side effects. Don't take it, you will live to regret it.

If the acne won't go away or respond to treatments then it isn't acne. Try an anti-fungal or LDN.
I looked up ant-fungal........what is LDN?
 

Jason Sypolt

Administrator
I looked up ant-fungal........what is LDN?
Low Dose Naltrexone. Naltrexone is an oral used at 50mg+ daily to block opioid receptors to help recover from drug addiction. But at a low daily dose of 4.5mg, it reduces symptoms of inflammatory diseases in a lot of people. Relief from everything from RA to Fibromyalgia.

Being on TRT causes some type of reaction in my skin that results in what looks like acne but isn't and it won't go away. The only thing that helped is Kenalog and it's not like that can be taken on a regular basis which led me to believe the problem is inflammatory. The LDN reduces the painful swelling down to almost zero within hours. I think it's actually the benzyl alcohol used as the preservative in Testosterone Cypionate and reconstituted HCG, and Sermerelin which was causing the problem. Switching to Enanthate, which has a different preservative helped somewhat. It still won't go away, but the painful swelling is almost non-existent now. It isn't always acne.

Bonus: Naltrexone slightly increases your tolerance for alcohol.
 

Online statistics

Members online
6
Guests online
6
Total visitors
12

Latest posts

Top